Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

$L^p$ boundedness of certain convolution operators


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 77 (1971), 404-405
MSC (1970): Primary 3067, 4258, 4425, 3538
DOI: https://doi.org/10.1090/S0002-9904-1971-12716-7
MathSciNet review: 0276757
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Eymard, Algébres A, Séminaire Bourbaki, #367, Hermann, Paris, 1969/70.
  • 2. C. L. Fefferman, Inequalities for strongly singular convolution operators, Acta Math. 124 (1970), 9-36. MR 257819
  • 3. C. L. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc.77 (1971), (to appear). MR 280994
  • 4. C. L. Fefferman and E. M. Stein (in prep.).
  • 5. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton, 1970. MR 290095

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3067, 4258, 4425, 3538

Retrieve articles in all journals with MSC (1970): 3067, 4258, 4425, 3538


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12716-7

American Mathematical Society